Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Feeling of odd heart beat at the top of stomach under breast bone, on omeprozole, UTI antibiotics. Signs of hiatal hernia?

Hi, I have a feeling of odd heartbeat at top of my stomach just under my breast bone. A feeling like when our in a car going over a hill and you get that funny feeling in your tummy. This as now been constant now for a week. I do suffer with acid indigestion for many years which my GP has given me omaperzole which I take daily. My tummy is very big and uncomfortable. Also I am on antibiotics for a UTI , not sure if this is causing my issues. I would be grateful for your advice, I have entered my symptoms and it advises hiatial hernia? Thank you, Jackie
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  2317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
hi jackie,

good mornibg,

i feel you have acid reflux disease for which you are on omeprazole . hiatus hernia can be diagnosed only by doing UGI endoscopy or barium test.because of your big tummy probably the lower esophageal sphinchter is loose and causing these symptoms.please take some prokinetics(domperidone) along with omez.

Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor